# SDR N6WA2015092201

- Difficulty date: September 22, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N184GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15169
- Aircraft time: 1,045 hours, 8,535 cycles
- Engine: Ge CF348C5
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT FADEC CAUTION MSG IN FLIGHT.  RAN NR 2 ENG MULTIPLE TIMES IAW AMM 71-00-00, COULD NOT DUPLICATE FAULT AT THIS TIME.
